| Catalog Number |
1032-120-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Full udi not available due to missing lot number.
Event or Problem Description
It was reported that a piece of the cannula was left in the pedicle of the patient.The procedure was cancelled and no adverse consequences or medical intervention to prevent permanent impairment were reported.